ON POSITIVE DEFINITE QUADRATIC FORMS AND THE EXTENDED HECKE GROUP (H)over-bar(root 2)


Cildir M., Koruoglu O., TEKCAN A.

MATHEMATICAL REPORTS, vol.18, no.3, pp.355-361, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2016
  • Title of Journal : MATHEMATICAL REPORTS
  • Page Numbers: pp.355-361

Abstract

In this work, our main goal is to determine the connection between positive quadratic forms F = (a, b, c) in (H) over bar (root 2) whose base points z = z(F) lie on the line x = -root 2/m and the elements of extended Hecke group (H) over bar (root 2).